馃敟 Popular | Latest

medicalbasics: pain relief #nursingschool #nurse #rn #nursing #nurses #nursingstudent #resources #study #inspiration #school #tips - http://bit.ly/2ByDqHG According to my pharmacist mother some studies have shown that taking ibuprofen or another NSAID such as Aleve and then taking Tylenol a few hours later has the same pain killing power of narcotics without the addictive factor. That鈥檚 the combo I use when my cramps are really acting up.: When should I take: acetaminophen vs. ibuprofen? While both acetaminophen and ibuprofen provide relief these popular pain medications treat different ailments. Find out which remedy is best for you and how to take it correctly IBUPROFEN (Advil or Motrin) ACETAMINOPHEN (Tylenol) Pain Relief Best for Best for Muscle aches and joint pain Headaches Inflammation and swelling Lowering fever Menstrual pain Possible Side Effects . Upset stomach . Skin rash and blisters Heartburn . Stomach pain Warning: Stop taking immediately if a rash occurs. Tip: Take with food to help prevent upset stomach and ulcers. Toxicity . Increased risk of . Potential liver damage heart attack or stroke e Potential kidney damage Caution Be cautious of taking cold medications if you've already taken pain medicine. Many cold medications also contain acetaminophen, which may appear abbreviated as "APAP or "Acetam." Other over-the-counter products like naproxen (Aleve) are in the same class as ibuprofen and should not be taken WARNING Do NOT take Do NOT take: If you drink more than 3 alcoholic drinks per day If you have stomach ulcers or are taking blood pressure medication From the expert Both acetaminophen and ibuprofen are helpful for pain relief and reducing fever. However, ibuprofen also helps reduce sweling, while acetaminophen is generally safer and rarely has side effects. Remember that although both medications are available over-the- counter, each still carries risks Only take on an a basis and be careful not to exceed the recommended daily maximum dosage - Marwah Desoky, lead pharmacist at Sharp Coronado www.sharp.com/news 2016 Sharp HealthCare. All rights reserved SHARP medicalbasics: pain relief #nursingschool #nurse #rn #nursing #nurses #nursingstudent #resources #study #inspiration #school #tips - http://bit.ly/2ByDqHG According to my pharmacist mother some studies have shown that taking ibuprofen or another NSAID such as Aleve and then taking Tylenol a few hours later has the same pain killing power of narcotics without the addictive factor. That鈥檚 the combo I use when my cramps are really acting up.

medicalbasics: pain relief #nursingschool #nurse #rn #nursing #nurses #nursingstudent #resources #study #inspiration #school #tips - htt...

Save
underwaterfraulein: death-g-reaper: empressofthelibrary: secretlifeofateenblogger-blog: I keep forgetting what the differences are in the over the counter pain relievers, so I made a handy chart. This Is Important. I always had really really horrible growing pains as a kid.聽 Like, I clearly remember being curled up on the floor crying because it felt like some evil person had stuck a fork in my calf and was twisting it around like spaghetti.聽 Mom always had me take ibuprofen for it, and when that didn鈥檛 do anything, she just gave me more. Now the stuff barely works on me, even when I take it for the things it actually fixes. Please, please, double-check to make sure you鈥檙e taking the right medicines for your pain. My mom always gave me tylonel for period cramps as a kid and it never did anything. It鈥檚 nice to know now that she was literally giving me the least effective option And please PLEASE note that as the chart says, acetaminophen 鈥渃an be taken with NSAIDs鈥, which means you can take Tylenol/acetaminophen AND one of the other listed pain-relievers. My mom has been a doctor for 40+ years, and her standard advice for headaches is, take two regular-strength Advil, and then if that doesn鈥檛 work, ALSO take two regular-strength Tylenol. : Ibuprofen Mlerin, Ail Acetaminophen Aspirin* Bayer, Bufferin Naproxen Aleve Brands Tylenol Headaches Migraines Fever Reduction NSAID (ReducesYes inflammation)? Menstrual cramps Not very good Best uses Yes Yes Yes Yes Yes Yes Yes Yes Yes es Yes Good Least effective Headaches and Pain caused by Long lasting pain Cold & flu and minor body aches inflammation. and migraines. Harsher on the stomach than ibuprofen headaches. Digestive effects Upset stomach, tHilet. Very mild. heartburn, and indigestion Can cause heart Stomach problems Easy to accidentally linked to Reye's problems. disease in children are very common. overdose. Can cause liver damage Liver Kic Inc . Less harsh on the Lasts longer than Safer for stomach. Great if other pain relievershemophiliacs, you have ulcers or (2x longer. acid reflux. Kiceic: Broken down in... Kidne Benefits Can treat and prevent heart disease. children and those with aspirin allergies. Canbx: ik wiih NSAIDs Cannot be taken together **Reduces inflammation Inhibits cyclooxygenase to reduce amount of prostaglands Not to be substituted for medical care underwaterfraulein: death-g-reaper: empressofthelibrary: secretlifeofateenblogger-blog: I keep forgetting what the differences are in the over the counter pain relievers, so I made a handy chart. This Is Important. I always had really really horrible growing pains as a kid.聽 Like, I clearly remember being curled up on the floor crying because it felt like some evil person had stuck a fork in my calf and was twisting it around like spaghetti.聽 Mom always had me take ibuprofen for it, and when that didn鈥檛 do anything, she just gave me more. Now the stuff barely works on me, even when I take it for the things it actually fixes. Please, please, double-check to make sure you鈥檙e taking the right medicines for your pain. My mom always gave me tylonel for period cramps as a kid and it never did anything. It鈥檚 nice to know now that she was literally giving me the least effective option And please PLEASE note that as the chart says, acetaminophen 鈥渃an be taken with NSAIDs鈥, which means you can take Tylenol/acetaminophen AND one of the other listed pain-relievers. My mom has been a doctor for 40+ years, and her standard advice for headaches is, take two regular-strength Advil, and then if that doesn鈥檛 work, ALSO take two regular-strength Tylenol.

underwaterfraulein: death-g-reaper: empressofthelibrary: secretlifeofateenblogger-blog: I keep forgetting what the differences are in...

Save